Has anyone suffered severe headaches after taking Yervoy?
Yes, but if they are super severe, definitely call your doctor. I am in the E1609 clinical trial, and I just finished my 4th dose of Yervoy. Make sure you're drinking lots of water, too!
Yes!!! Many of us have experienced a side effect call hypophysistis (swelling of the pituitary gland). Mine started gradual like a constant sinus ache but gradually got more severe and all over my head. I heard of one patient on here who got his headache all of a sudden. The good news is that everyone I've heard of that had this side effect received quick relief after being prescribed prednisone. The bad news is that the side effect can cause permanent damage to your pituitary gland and endocrine system so you want to get this checked out sooner rather than later. Your doctor may recommend a brain MRI to check the size of the pituitary gland.
hope you can find relief soon.
If this online community is valuable to you, please consider making a tax-deductible gift to support the MRF.
Get updates on melanoma research, education & advocacy
-View the Melanoma Patient Guide
-Questions to Ask Your Doctor
-Email the MRF Nurse
-Get matched with a Phone Buddy
-View the Melanoma Glossary
Meet and talk to others about melanoma in our forums:
See also: History of the MPIP Forum
–Ocular Melanoma Forum
RIDE through Sunshine Canyon (multiple times!), ROCK out at a concert after the ride and RALLY with other melanoma advocates in the iconic foothills of the Rocky Mountains!
Conquer melanoma and Ride. Rock. Rally. in Sunshine Canyon!
1411 K Street, NW Suite 800
Washington, DC 20005
(800) 673-1290 Office
(202) 347-9678 Fax
The Melanoma Research Foundation (MRF) is leading the melanoma community to transform melanoma from one of the deadliest cancers to one of the most treatable through research, education and advocacy.
The Melanoma Research Foundation is a 501(c)(3) non-profit organization.